| Model Number |
00884450020449 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during an angiography procedure where coil embolization and stentgraft placement was being performed in an internal iliac artery, the tip of the catheter detached from the catheter.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use the device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.